# SDR DHL9972738C

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delamianted
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LWR LT BODY FAIRING AFT OF HYD ACCESS PANEL 3519 DELAMINATED AT LWR I/B END AND ALONG EDGE.  ALSO, MISSING TWO FASTENERS.  REMOVED LWR LT BODY FAIRING PER SRM 51-30-2, REPLACED MISSING FASTENERS PER SRM 51-30-2, INSTALLED FG OVERLAY REPAIR AS PER SRM 51-40-8 FIG 1 USING RESIN 50-A HARDENER 946 7781 CLOTH 25 X 10.  INSTALLED LT BODY FAIRNING 3519 PER SRM 51-30-2  N/R 5841.
